Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taking abilify, lamictal and warfin. Now easily getting cold and mononucleosis. Side effect?

DOCTOR OF THE MONTH - Apr 2013
Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 4485 Questions
Question
I HAVE BEEN ON WARAFIN FOR 6 MONTHS AND I HAVE BEEN GETTING SICK FROM COLDS TO MONO. I NEVER FEEL GOOD. I'M ON ABILFY AND LAMICTAL ALSO. CAN IT BE THE WARAFIN MAKING ME SICK?
Posted Sun, 28 Apr 2013 in Medicines and Side Effects
 
 
Answered by Dr. Ivan R. Rommstein 49 minutes later
Hi XXXXXXX and welcome to XXXXXXX
You mean warfarin? There is no some relation between any of your 3 drugs and decreased immune system strength. Of course, every drug has side effects which affect liver, kidneys and other, but as I said I wouldnt consider warfarin as a cause of your infections. But stress, depression and wrong dietary habbits make your organism less resistant to all kind of viruses and bacterias. You need to take lot of vitamins,fruits and vegetables and you can do blood test to see your white cells count.
Hope I have answered your query. If you have any further questions I will be happy to help"
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor